MathSciNet Relay Station
MathSciNet bibliographic data
MR1795992 35J60 (35J15 35K55 60J60 60J80)
Engländer, János Criteria for the existence of positive solutions to the equation $\rho(x)\Delta u=u^2$ in ${\bf R}^d$ for all $d\ge1$—a new probabilistic approach. Positivity 4 (2000), no. 4, 327–337.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement